# SDR 2021F00180

- Difficulty date: September 19, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: XAMAZ
- Make and model: Boeing 737-9
- Aircraft serial: 43754
- Aircraft time: 725 hours, 398 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: 69782144
- Part serial: D01780
- Condition: Burned
- Location: Cockpit
- Part time: 50,773 hours, 24,197 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR WITH NO EVIDENCE OF SMOKE IN CABIN CREW, DURING TRANSIT CHECK, BURNING ODOR WITH NO EVIDENCE OF SMOKE WAS DETECTED IN CABIN CREW. MAINTENANCE PERSONNEL PERFORMED SMOKE OR FUMES CONDITIONAL INSPECTION IN CABIN IAW MM 05-51-56, DETECTING THE AURAL WARNING MODULE ASSY WITH SMELL OF SMOKE; SO THE AURAL WARNING MODULE ASSY WAS REPLACED IAW AMM 31-51-04, TESTED CORRECT.
